# SDR AALA2018082079025

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 12,872 hours, 3,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW, 1200 PSI AT 79 DEGREES F.  SERVICED THE DOOR EMERGENCY OPERATING CYLINDER IAW AMM 52-22-00.
